# SDR CALA2015012393003

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 70,345 hours, 8,139 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Saturated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN ACCORDANCE WITH A CHECK, SEAT EMERGENCY EXIT LIGHTS FROM SEAT 45L TO 53L, INOPERATIVE.  CLEANED & DRIED EMERGENCY EXIT LIGHT CONNECTOR STRIP AT AFT LT CORNER OF AISLE INTO AFT GALLEY.
